File Download
  Links for fulltext
     (May Require Subscription)
Supplementary

Article: Hyperbolicity and kinematic waves of a class of multi-population partial differential equations

TitleHyperbolicity and kinematic waves of a class of multi-population partial differential equations
Authors
KeywordsMathematics
Issue Date2006
PublisherCambridge University Press. The Journal's web site is located at http://journals.cambridge.org/action/displayJournal?jid=EJM
Citation
European Journal Of Applied Mathematics, 2006, v. 17 n. 2, p. 171-200 How to Cite?
AbstractThis paper studies many fundamental aspects of a newly proposed multi-class traffic flow model. For the first time it presents a complete discussion on the hyperbolicity of the system; and based upon this, the admissible waves of the Riemann problem are deeply investigated. Many important conclusions are made in discussions, and the related physical meanings are interpreted. For the confirmation of main conclusions, numerical examples are given at the end. © 2006 Cambridge University Press.
Persistent Identifierhttp://hdl.handle.net/10722/44621
ISSN
2015 Impact Factor: 1.088
2015 SCImago Journal Rankings: 0.939
ISI Accession Number ID
References

 

DC FieldValueLanguage
dc.contributor.authorZhang, Pen_HK
dc.contributor.authorLiu, RXen_HK
dc.contributor.authorWong, SCen_HK
dc.contributor.authorDai, SQen_HK
dc.date.accessioned2007-10-30T06:06:00Z-
dc.date.available2007-10-30T06:06:00Z-
dc.date.issued2006en_HK
dc.identifier.citationEuropean Journal Of Applied Mathematics, 2006, v. 17 n. 2, p. 171-200en_HK
dc.identifier.issn0956-7925en_HK
dc.identifier.urihttp://hdl.handle.net/10722/44621-
dc.description.abstractThis paper studies many fundamental aspects of a newly proposed multi-class traffic flow model. For the first time it presents a complete discussion on the hyperbolicity of the system; and based upon this, the admissible waves of the Riemann problem are deeply investigated. Many important conclusions are made in discussions, and the related physical meanings are interpreted. For the confirmation of main conclusions, numerical examples are given at the end. © 2006 Cambridge University Press.en_HK
dc.format.extent292599 bytes-
dc.format.extent2264 bytes-
dc.format.mimetypeapplication/pdf-
dc.format.mimetypetext/plain-
dc.languageengen_HK
dc.publisherCambridge University Press. The Journal's web site is located at http://journals.cambridge.org/action/displayJournal?jid=EJMen_HK
dc.relation.ispartofEuropean Journal of Applied Mathematicsen_HK
dc.rightsCreative Commons: Attribution 3.0 Hong Kong License-
dc.rightsEuropean Journal of Applied Mathematics. Copyright © Cambridge University Press.en_HK
dc.subjectMathematicsen_HK
dc.titleHyperbolicity and kinematic waves of a class of multi-population partial differential equationsen_HK
dc.typeArticleen_HK
dc.identifier.openurlhttp://library.hku.hk:4550/resserv?sid=HKU:IR&issn=0956-7925&volume=17&issue=2&spage=171&epage=200&date=2006&atitle=Hyperbolicity+and+kinematic+waves+of+a+class+of+multi-population+partial+differential+equationsen_HK
dc.identifier.emailWong, SC:hhecwsc@hku.hken_HK
dc.identifier.authorityWong, SC=rp00191en_HK
dc.description.naturepublished_or_final_versionen_HK
dc.identifier.doi10.1017/S095679250500642Xen_HK
dc.identifier.scopuseid_2-s2.0-33749354424en_HK
dc.relation.referenceshttp://www.scopus.com/mlt/select.url?eid=2-s2.0-33749354424&selection=ref&src=s&origin=recordpageen_HK
dc.identifier.volume17en_HK
dc.identifier.issue2en_HK
dc.identifier.spage171en_HK
dc.identifier.epage200en_HK
dc.identifier.isiWOS:000241432200004-
dc.publisher.placeUnited Kingdomen_HK
dc.identifier.scopusauthoridZhang, P=7404158930en_HK
dc.identifier.scopusauthoridLiu, RX=7404551751en_HK
dc.identifier.scopusauthoridWong, SC=24323361400en_HK
dc.identifier.scopusauthoridDai, SQ=7203008878en_HK

Export via OAI-PMH Interface in XML Formats


OR


Export to Other Non-XML Formats